# SDR CALA2016110495970

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,711 hours, 28,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FR66 HAS CORROSION JUST ABOVE R2 DOOR SILL BEAM.   BLENDED AFT FACE OF FR66 JUST ABOVE DOOR SILL BEAM AND FOUND TO BE OUT OF LIMITS ACP NDT OF HOLES AND SURFACE AREA IAW NTM 51-10-08 & 51-10-04 & NO DEFECTS FOUND.  FABBED FR66 REPAIR FROM 7075-T7 .098 THICK AND INSTALLED IAW A320 SRM51-42-12 PARA 5A FIG 201 PRINCIPLE I.
